Alert archive / New York / Special Weather Statements in 2020
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jun 3, 2020, 6:39 AM EDT for Erie County, New York. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2020, 6:39 AM EDT (10:39 UTC)
- Expired
- Jun 3, 2020, 7:15 AM EDT
- In force
- 36 min
- Issued by
- NWS Buffalo, NY
County Erie County, NY
The radar
The Buffalo radar (KBUF), 12 km from the middle of the area, began a volume at 10:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 10.7 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1280 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 288 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
581
WWUS81 KBUF 031039
SPSBUF
Special Weather Statement
National Weather Service Buffalo NY
639 AM EDT Wed Jun 3 2020
NYZ001-010-085-031115-
Southern Erie-Niagara-Northern Erie-
639 AM EDT Wed Jun 3 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ERIE AND
SOUTHEASTERN NIAGARA COUNTIES...
At 638 AM EDT, a strong thunderstorm was located near Grand Island,
moving east at 50 mph.
Wind gusts up to 50 mph are possible with this storm, along with
brief, torrential rainfall.
Locations impacted include...
Buffalo Metro Area, Grand Island, and Lackawanna.
This includes Interstate 90 between exits 56 and 49.
Torrential rainfall is also occurring with this storm, and may cause
localized minor flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4305 7900 4309 7847 4276 7849 4280 7892
4284 7893 4289 7891 4292 7890 4295 7892
4296 7893 4296 7896 4299 7901 4302 7902
TIME...MOT...LOC 1038Z 276DEG 44KT 4295 7898
$$
HitchcockWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jun 3, 4:25 AM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 3, 4:25 AM EDT, 2 hours 14 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 425 AM EDT Wed Jun 3 2020 .SYNOPSIS... A second round of showers and thunderstorms, with heavy rainfall and localized strong winds, will clip Southwest New York State this morning, with showers and garden variety thunderstorms across the remainder of the region today. A weak cold front will send convection eastward tonight with a drying trend later tonight and Thursday. Unsettled and cooler conditions are likely again this weekend. && .NEAR TERM /THROUGH TONIGHT/... Quiet weather at the moment this early morning as we lie between the departed first MCS, and upstream MCS. This second MCS over eastern MI/Lake Huron is tracking ESEward and should arrive across SW NYS around 10Z. Like last evening there will be 45 to 50 knots of 0-3 km bulk shear...this within NW flow aloft. With MUCAPE values between 800 and 1200 J/KG there should be sufficient instability for strong thunderstorms to expand across SW NYS this morning...with any storm this morning possibly bringing localized damaging winds. The severe threat should end around 13Z. Given the timing of convection, morning is not a favorable time for large hail around WNY, and while soundings have a fair amount of elevated CAPE, it's not as great as last nights event...thus expecting just small hail with any taller thunderstorms this morning. In addition, PWAT values in excess of 1.50 inches could lead to burst of heavier rain...especially across the Southern Tier. Less instability north of the Southern Tier and towards the Finger Lakes will likely limit any thunderstorm to a garden variety. The heavier rain will likely track just to the south of where last nights downpour occurred. Very little CAPE east of Lake Ontario and weaker lapse rates will likely keep lightning/thunder from occuring today. There will be chances for showers though being closer to the upper level and passage of weak embedded shortwaves. After this MCS crosses our southern zones this morning we will be within another lull through the afternoon with just an isolated shower or thunderstorm. A southwest wind off Lakes Erie will again be breezy this afternoon, with gusts around 30 mph...and the boundary of this lake breeze circulation meeting a weak cold front crossing our region this evening will provide a convergent zone for a quick shower or thunderstorm...with activity across Niagara-Monroe and shifting southeastward this early evening. Behind the passage of the cold front quieter weather will then establish across our region later tonight. Dewpoints will still remain high and as the boundary layer cools we could see some patchy fog developing across higher terrain. && .SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/... A weak area of high pressure will settle into the eastern Great Lakes Thursday, bringing a return to mainly dry weather and sunshine for most areas. A weak mid level trough will pass through Quebec, and the southern tail of this feature may bring enough forcing to the North Country to produce an isolated shower or thunderstorm in the afternoon near the Saint Lawrence. Highs will be in the lower 80s in most locations, with mid 80s in a few of the warmer Genesee Valley locations, and mid to upper 70s for the North Country. Weak high pressure will maintain dry weather Thursday night with mainly clear to partly cloudy skies. Lows will be in the lower 60s in most areas, with mid to upper 50s in some of the cooler Southern Tier valleys and North Country. The next mid level trough and surface cold front will move into the central Great Lakes and southern Quebec Friday afternoon. Model guidance has slowed the timing of this feature over the past few runs, with synoptic scale forcing not arriving until Friday night. Diurnal instability and lake breeze/terrain boundaries may allow a few isolated showers and storms to develop in the afternoon and evening, but the vast majority of the area now looks to stay dry on Friday. Stable lake shadows will also further lower the risk of convection over and northeast of the lakes. 850MB temps peak near +15C, supporting highs in the mid 80s at lower elevations away from lake influences, with a few upper 80s readings in the Genesee Valley. The weak mid level trough and cold front will cross the region Friday night through early Saturday morning. Forcing is not overly impressive with this feature, so coverage of showers and thunderstorms may remain scattered in nature. The mid level trough will sharpen and dig into New England Saturday. Any thunder chances will end early in the day with the exit of the cold front, although the mid level trough and steepening lapse rates may still support scattered showers through the day. The onset of cold advection will keep highs in the mid to upper 70s in most areas. Any scattered showers will end Saturday evening as the mid level trough moves into New England. A push of substantially cooler air will drop temperatures into the low to mid 50s overnight. && .LONG TERM /SUNDAY THROUGH TUESDAY/... A stretch of dry weather will develop through the first half of next week as a strong mid/upper level ridge moves from the central US into the Ohio Valley and Great Lakes. This will provide dry weather Sunday through Tuesday. The airmass will be quite cool initially on Sunday, with highs in the mid to upper 60s and lows in the mid to upper 40s. Day to day airmass modification and warm advection will bring highs back into the 70s Monday, and lower 80s by Tuesday. && .AVIATION /09Z WEDNESDAY THROUGH SUNDAY/... For the 06Z TAFS the initial MCS has cleared the area, with mainly VFR flight conditions now across the TAF fields. A second MCS will pass across our region early this morning, impacting mainly SW NYS, including the KJHW terminal. Gusty winds and heavy rainfall will be the main impacts...from roughly 10Z through about 13Z. To the north, and within a less unstable airmass (thanks to the first MCS) scattered showers and a few thunderstorms will be possible from both the northern edge of the MCS in the morning, and afternoon storms as a weak cold front passes through. Tonight showers will diminish in coverage, through with a wet ground some areas of fog and IFR visibilities will be likely across the Southern Tier. Outlook... Thursday and Friday...VFR. Friday night through Saturday...Mainly VFR. A few showers possible. Sunday...VFR. && .MARINE... A complex of thunderstorms will cross Lake Erie this morning, bringing frequent lightning and localized stronger wind gusts. This activity, and then later SW flow through the afternoon will maintain choppy conditions on the lake, though waves likely to remain below 4 feet. A weak cold front will cross the Lakes later this afternoon and evening, with winds shifting to west. A surface high pressure will then build across the eastern Great Lakes Thursday-Friday and maintain light winds...and negligible waves. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...Thomas NEAR TERM...Thomas SHORT TERM...Hitchcock LONG TERM...Hitchcock AVIATION...Thomas MARINE...Thomas
Hazardous weather outlook, Jun 3, 4:29 AM EDT, 2 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 429 AM EDT Wed Jun 3 2020 NYZ019>021-040830- Chautauqua-Cattaraugus-Allegany- 429 AM EDT Wed Jun 3 2020 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Thunderstorms are expected to cross the western Southern Tier early this morning. A few storms may be severe with damaging winds and large hail. Locally heavy downpours may produce minor flooding in poor drainage areas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state and CDC guidelines. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001>008-010>014-085-040830- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- Northern Erie-Genesee-Wyoming-Livingston-Ontario-Southern Erie- 429 AM EDT Wed Jun 3 2020 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-LOZ030-042>045-062>065-SLZ022-024-040830- Upper Niagara River and Buffalo Harbor-Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 429 AM EDT Wed Jun 3 2020 This Hazardous Weather Outlook is for portions of Lake Erie, Lake Ontario and Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ040-041-040830- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 429 AM EDT Wed Jun 3 2020 This Hazardous Weather Outlook is for portions of Lake Erie. .DAY ONE...Today and tonight. Thunderstorms are expected to cross Lake Erie early this morning. A few storms may contain hail, strong winds, and locally higher waves. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state and CDC guidelines. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Hitchcock
In the hours before
Local storm report, Jun 3, 5:33 AM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BUFFALO NY
533 AM EDT WED JUN 03 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HAIL GRANDYLE VILLAGE 42.99N 78.95W
06/02/2020 M1.50 INCH ERIE NY BROADCAST MEDIA
CORRECTED TIME BASED ON RADAR
&&
CORRECTED EVENT TIME...REMARKS
EVENT NUMBER BUF2000798
HITCHCOCKLocal storm report, Jun 3, 5:37 AM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
537 AM EDT WED JUN 03 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM MARINE TSTM WIND 2 W BUFFALO 42.89N 78.90W
06/02/2020 M69 MPH LEZ041 NY NOS-NWLON
&&
EVENT NUMBER BUF2000816
HITCHCOCKLocal storm report, Jun 3, 5:38 AM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BUFFALO NY
538 AM EDT WED JUN 03 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HAIL GRANDYLE VILLAGE 42.99N 78.95W
06/02/2020 M1.50 INCH ERIE NY BROADCAST MEDIA
1109 PM TSTM WND DMG 1 ESE SOLDIERS PLACE 42.92N 78.86W
06/02/2020 ERIE NY NWS EMPLOYEE
SEVERAL MASSIVE TREES DOWN ON HORTON PLACE
1112 PM TSTM WND DMG 1 S SOLDIERS PLACE 42.91N 78.88W
06/02/2020 ERIE NY BROADCAST MEDIA
LARGE TREE FELL ON CAR ON ELMWOOD AVE.
1113 PM HAIL SOLDIERS PLACE 42.92N 78.87W
06/02/2020 M1.00 INCH ERIE NY TRAINED SPOTTER
HAIL IN ELMWOOD VILLAGE
1115 PM HAIL BUFFALO 42.89N 78.86W
06/02/2020 M1.00 INCH ERIE NY BROADCAST MEDIA
1120 PM HAIL 2 ENE LACKAWANNA 42.83N 78.80W
06/02/2020 E1.25 INCH ERIE NY TRAINED SPOTTER
1124 PM TSTM WND DMG BUFFALO 42.88N 78.87W
06/02/2020 ERIE NY TRAINED SPOTTER
LARGE TREE DOWN ON CLINTON STREET.
1124 PM MARINE TSTM WIND 2 W BUFFALO 42.89N 78.90W
06/02/2020 M69 MPH LEZ041 NY NOS-NWLON
1144 PM TSTM WND DMG BERGEN 43.08N 77.94W
06/02/2020 GENESEE NY LAW ENFORCEMENT
TREE DOWN ON RT 19
1147 PM HAIL 1 NW COLDEN 42.65N 78.70W
06/02/2020 M1.00 INCH ERIE NY TRAINED SPOTTER
1201 AM HAIL 2 SSE EAST CONCORD 42.53N 78.63W
06/03/2020 M1.25 INCH ERIE NY TRAINED SPOTTER
HAIL JUST OVER 1.25 INCHES
1212 AM HAIL GLENWOOD 42.62N 78.66W
06/03/2020 M1.25 INCH ERIE NY SOCIAL MEDIA
1212 AM FLASH FLOOD 2 WNW SLOAN 42.90N 78.83W
06/03/2020 ERIE NY SOCIAL MEDIA
SYCAMORE ST. AND WALDEN FLOODED WITH FOUR PEOPLE
TRAPPED IN A CAR.
1212 AM HAIL YORKSHIRE 42.52N 78.48W
06/03/2020 M1.25 INCH CATTARAUGUS NY SOCIAL MEDIA
1215 AM FLASH FLOOD 1 W SOLDIERS PLACE 42.93N 78.90W
06/03/2020 ERIE NY SOCIAL MEDIA
RAMP I-190S TO ROUTE 198E CLOSED BECAUSE OF FLOODING.
1220 AM TSTM WND DMG MACHIAS 42.42N 78.49W
06/03/2020 CATTARAUGUS NY LAW ENFORCEMENT
MULTIPLE TREES DOWN.
1222 AM FLASH FLOOD WINCHESTER 42.87N 78.79W
06/03/2020 ERIE NY SOCIAL MEDIA
EAST BOUND ON I-90 AT EXIT 51 FLOODED.
1225 AM TSTM WND GST 6 SSE DELEVAN 42.42N 78.42W
06/03/2020 M61 MPH CATTARAUGUS NY MESONET
1236 AM TSTM WND DMG ELLICOTTVILLE 42.27N 78.67W
06/03/2020 CATTARAUGUS NY LAW ENFORCEMENT
MULTIPLE TREES DOWN.
1242 AM TSTM WND DMG CUBA 42.22N 78.28W
06/03/2020 ALLEGANY NY LAW ENFORCEMENT
WIRES DOWN.
1252 AM TSTM WND DMG BOLIVAR 42.07N 78.17W
06/03/2020 ALLEGANY NY LAW ENFORCEMENT
TREE DOWN.
&&
EVENT NUMBER BUF2000798 BUF2000796 BUF2000815 BUF2000802 BUF2000797
BUF2000806 BUF2000799 BUF2000816 BUF2000800 BUF2000804 BUF2000805
BUF2000801 BUF2000803 BUF2000809 BUF2000808 BUF2000811 BUF2000810
BUF2000807 BUF2000812 BUF2000814 BUF2000813
HitchcockSpecial weather statement, Jun 3, 5:43 AM EDT, 56 minutes before
Special Weather Statement
National Weather Service Buffalo NY
543 AM EDT Wed Jun 3 2020
NYZ019-031045-
Chautauqua-
543 AM EDT Wed Jun 3 2020
...THUNDERSTORMS WILL AFFECT SOUTHERN CHAUTAUQUA COUNTY...
At 541 AM EDT, a cluster of thunderstorms were located from Findlay
Lake and Sherman to near Busti, moving east at 45 mph.
Winds in excess of 30 mph are possible with these storms, along with
brief torrential downpours.
Locations impacted include...
Jamestown, Lakewood, Falconer, Clymer, Findley Lake, Chautauqua,
Busti, Ripley, Mina, French Creek, Sherman, Panama, and Bemus Point.
This includes the following highways...
Interstate 90 near exit 61.
Interstate 86 between exits 4 and 13.
Torrential rainfall is also occurring with this storm, and may cause
localized minor flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4227 7976 4228 7973 4216 7918 4200 7918
4200 7976
TIME...MOT...LOC 0941Z 288DEG 40KT 4209 7947
HitchcockSpecial weather statement, Jun 3, 6:17 AM EDT, 22 minutes before
Special Weather Statement
National Weather Service Buffalo NY
617 AM EDT Wed Jun 3 2020
NYZ001-010-085-031130-
Southern Erie-Niagara-Northern Erie-
617 AM EDT Wed Jun 3 2020
...AN AREA OF THUNDERSTORMS WILL AFFECT ERIE AND NIAGARA COUNTIES...
At 615 AM EDT, an area of thunderstorms were clustered about 20
miles west of Niagara Falls and Buffalo, moving east at 45 mph.
Winds in excess of 35 mph are possible with these storms, along with
brief heavy downpours.
Locations impacted include...
Buffalo Metro Area, Niagara Falls, Grand Island, Lockport,
and Lackawanna.
This includes Interstate 90 between exits 57A and 49.
Brief, very heavy rainfall is occurring with this storm, and may
cause minor localized flooding in poor drainage areas. Do not drive
your vehicle through flooded roadways.
LAT...LON 4273 7908 4276 7898 4280 7892 4284 7893
4291 7890 4295 7892 4300 7902 4306 7900
4308 7908 4311 7906 4312 7907 4315 7904
4325 7906 4329 7908 4339 7846 4260 7849
4267 7911
TIME...MOT...LOC 1015Z 280DEG 37KT 4302 7936
HitchcockSpecial weather statement, Jun 3, 6:39 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
639 AM EDT Wed Jun 3 2020
NYZ001-010-085-031115-
Southern Erie-Niagara-Northern Erie-
639 AM EDT Wed Jun 3 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ERIE AND
SOUTHEASTERN NIAGARA COUNTIES...
At 638 AM EDT, a strong thunderstorm was located near Grand Island,
moving east at 50 mph.
Wind gusts up to 50 mph are possible with this storm, along with
brief, torrential rainfall.
Locations impacted include...
Buffalo Metro Area, Grand Island, and Lackawanna.
This includes Interstate 90 between exits 56 and 49.
Torrential rainfall is also occurring with this storm, and may cause
localized minor flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4305 7900 4309 7847 4276 7849 4280 7892
4284 7893 4289 7891 4292 7890 4295 7892
4296 7893 4296 7896 4299 7901 4302 7902
TIME...MOT...LOC 1038Z 276DEG 44KT 4295 7898
HitchcockThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 9:05 PM EDT | Special Weather Statement | BUF | Erie, Genesee, Niagara, Orleans, Wyoming | 55 min |
| Jun 2, 9:47 PM EDT | Special Marine Warning | BUF | 58 min | |
| Jun 2, 10:13 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Niagara | 62 min |
| Jun 2, 10:27 PM EDT | Special Marine Warning | BUF | 93 min | |
| Jun 2, 10:49 PM EDT | Severe Thunderstorm Warning | BUF | Erie | 56 min |
| Jun 2, 10:53 PM EDT | Special Weather Statement | BUF | Genesee | 52 min |
| Jun 2, 11:06 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Ontario, Orleans | 54 min |
| Jun 2, 11:28 PM EDT | Flash Flood Warning | BUF | Erie, Niagara | 3 hr |
| Jun 2, 11:40 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Erie, Wyoming | 65 min |
| Jun 2, 11:43 PM EDT | Special Marine Warning | BUF | 46 min | |
| Jun 3, 12:25 AM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus | 65 min |
| Jun 3, 5:43 AM EDT | Special Weather Statement | BUF | Chautauqua | 62 min |
| Jun 3, 6:17 AM EDT | Special Weather Statement | BUF | Erie, Niagara | 73 min |
| Jun 3, 6:26 AM EDT | Special Marine Warning | BUF | 34 min | |
| Jun 3, 4:06 PM EDT | Special Weather Statement | BUF | Livingston, Wyoming | 24 min |
| Jun 3, 6:09 PM EDT | Special Marine Warning | BUF | 50 min | |
| Jun 3, 6:39 PM EDT | Special Marine Warning | BUF | 66 min | |
| Jun 3, 6:43 PM EDT | Special Weather Statement | BUF | Jefferson | 47 min |
| Jun 3, 7:01 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 44 min |
| Jun 3, 7:24 PM EDT | Special Weather Statement | BUF | Monroe | 36 min |
| Jun 3, 7:37 PM EDT | Severe Thunderstorm Warning | BUF | Monroe, Ontario | 53 min |
Nearby
Special Weather Statements in New York, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.